Strange taste in mouth

Discussion in 'Fibromyalgia Main Forum' started by Marlene35, Oct 26, 2011.

  1. Marlene35

    Marlene35 New Member

    I had a D&C and Hysteroscopy about 2 months ago. Two days after surgery I noticed a very nasty taste in my mouth. I still have it after two months.

    I have CFS (24 years) and every now and then I get symptoms of a yeast problem. I have been having those symptoms now during the past two months. My tongue is only slightly white at times but not much, Also have ear pain, sore throat , joint pain, GI problems and urinary problems.

    However, I have never had the nasty taste in my mouth before. Most of the time my tongue is not white, only slightly and very ocasionally.

    Does anyone know if the strange taste in mouth can come with a Candida problem. I have never noticed it before.

    Thanks for any help you can give.
  2. kch64

    kch64 New Member

    Candida can cause all kinds of weird symptoms. So I would say yes, it could cause the taste. Do you have white patches in your mouth, or just a mild white tongue? Try eating yogurt or get a good probiotic. Cut back on starches and sugars.
  3. Mikie

    Mikie Moderator

    Of Sjogren's Syndrome. Do you also have dry eyes and dry mouth? Do your salivary glands hurt? It could be something else but this was one of the first symptoms I noticed.

    Love, Mikie
  4. tigerlily0677

    tigerlily0677 New Member

    Hi, the taste in your mouth can definitely be caused by yeast in your mouth (thrush). I take steroids for my asthma which causes thrush, plus I am one of those people who gets yeast infections alot. But thrush definitely leaves you with a taste in your mouth. The only way to get rid of the thrush is to get a medication from the doctor. I would definitely get to the doc before the weekend because if your mouth starts burning during the weekend, you have to wait until Monday

    I'm sure you know this but lots of medication can give you bad taste in your mouth and also if you get dry mouth from your meds, that can also give you a bad taste. My dentist recommended Biotene for dry mouth. Biotene has toothpaste, sprays and all sorts of different products to help with the dry mouth. Another thing my dentist told me is that when your mouth is dry, you can get alot of cavities and that may also give you a bad taste in your mouth.

    I hope this helps,